| Model Number |
10933805 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The customer's complaint of a chemo leak under the y-site could not be confirmed because the product was not returned for failure investigation.A photo of the set with a note wrapped around the smartsite appears to be where the leaked occurred.The root cause of this failure was not identified.
Event or Problem Description
The customer reported that chemo spilled from an area of the tubing that's the under the y-site.The customer reported the site is marked.The medication did not touch the patient, and there was no patient harm.